Piecewise-linear soliton equations and piecewise-linear integrable maps

被引:17
|
作者
Quispel, GRW [1 ]
Capel, HW
Scully, J
机构
[1] La Trobe Univ, Dept Math, Bundoora, Vic 3083, Australia
[2] Univ Amsterdam, Inst Theoret Phys, NL-1018 XE Amsterdam, Netherlands
来源
关键词
D O I
10.1088/0305-4470/34/11/337
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
We study piecewise-linear integrable systems. The associated piecewise linear solitons, piecewise-linear integrable maps and piecewise-linear Lax representation are discussed.
引用
收藏
页码:2491 / 2503
页数:13
相关论文
共 50 条
  • [41] THE GIBBS PHENOMENON FOR PIECEWISE-LINEAR APPROXIMATION
    FOSTER, J
    RICHARDS, FB
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1991, 98 (01): : 47 - 49
  • [42] AN OSCILLATOR WITH CUBIC AND PIECEWISE-LINEAR SPRINGS
    Ketema, Yohannes
    [J]. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 1991, 1 (02): : 349 - 356
  • [43] Optimal estimation of chaotic signals generated by piecewise-linear maps
    Pantaleón, C
    Luengo, D
    Santamaría, I
    [J]. IEEE SIGNAL PROCESSING LETTERS, 2000, 7 (08) : 235 - 237
  • [44] Bayesian estimation of chaotic signals generated by piecewise-linear maps
    Pantaleón, C
    Vielva, L
    Luengo, D
    Santamaría, I
    [J]. SIGNAL PROCESSING, 2003, 83 (03) : 659 - 664
  • [45] Riddling and chaotic synchronization of coupled piecewise-linear Lorenz maps
    Verges, M. C.
    Pereira, R. F.
    Lopes, S. R.
    Viana, R. L.
    Kapitaniak, T
    [J]. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2009, 388 (12) : 2515 - 2525
  • [46] Piecewise-Linear Approximations of Uncertain Functions
    Abam, Mohammad Ali
    de Berg, Mark
    Khosravi, Amirali
    [J]. ALGORITHMS AND DATA STRUCTURES, 2011, 6844 : 1 - +
  • [47] INVESTIGATION OF A PIECEWISE-LINEAR APC SYSTEM
    SHAKHTARIN, BI
    [J]. RADIO ENGINEERING AND ELECTRONIC PHYSICS-USSR, 1969, 14 (08): : 1224 - +
  • [48] Piecewise-linear system reliability estimates
    Menun, C
    Tarján, G
    [J]. RELIABILITY AND OPTIMIZATION OF STRUCTURAL SYSTEMS, 2004, : 213 - 220
  • [49] DYNAMICS OF SYNCHRONIZATION WITH PIECEWISE-LINEAR CHARACTERISTICS
    GRIBOV, AF
    PETRUSHINA, IB
    SHAKHTARIN, BI
    [J]. ENGINEERING CYBERNETICS, 1981, 19 (01): : 145 - 147
  • [50] SYNCHRONIZATION OF A NETWORK WITH PIECEWISE-LINEAR DYNAMICS
    Gall, Walter
    Zhou, Ying
    Salisbury, Joseph
    [J]. PROCEEDINGS OF THE ASME DYNAMIC SYSTEMS AND CONTROL CONFERENCE 2010, VOL 1, 2010, : 297 - 303